Discussions By Condition: Skin conditions

skin rash, redness and peeling

Posted In: Skin conditions 0 Replies
  • Posted By: Matthew8953
  • January 15, 2011
  • 08:46 PM

Last week I had a little bit of chafing between my thighs, which is nothing new for me. But then Sunday my clothes accidentally got washed with fabric softener, and I got a little rash and the skin started to peel a little bit and it was red. I saw my doctor for another problem yesterday and decided to bring it up. I told him the story and he saw the irritation and he gave me a prescription for Nystatin and Triamcinolone Acetonide cream, which is an anti-fungal and a corticosteroid. I've had some relief from the medicine already, the rash is getting smaller and less red. But what I was wondering was is there anything else I could do to help the peeling and raw skin, and the redness while taking the medicine. I also have to say it doesn't hurt and it hardly itches, it is just an eyesore that I would like gone.

Thanks in advance.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?